# SDR CA101122014

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 32,162 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 2784183003
- Condition: Failed
- Location: Bleed Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DATE OF OCCURRENCE: NOV 5, 2010 TOOK OFF ON A FREIGHT FLIGHT WITH A STOP TO DROP OFF TWO MECHANICS. (THE MECHANICS WERE GOING TO YRS TO DO SOME WORK DUE TO SOME HYDRAULICS ISSUES.) SHORTLY AFTER TAKEOFF, THE RIGHT WING OVERHEAT LIGHT CAME ON STEADY.  PERFORMED THE NECESSARY EMERGENCY DRILL AND THE LIGHT DID GO OUT. (AFTER 1:54 MIN.) WE RETURNED.  WE DID NOT DECLARE AN EMERGENCY BUT I DID REQUEST PRIORITY.  THE LANDING WAS UNEVENTFUL.  THERE WAS A FUEL LOAD OF 1900LBS AT TAKEOFF, 2 CREW AND 2 PASSENGERS, NO HAZARDOUS GOODS.  MAINTENANCE RECTIFICATION NOV 5, 2010:  PRESSURE TEST BLEED AIR LINES AND FOUND BLOWN OUT GASKET AT FORWARD SIDE OF MASS AIR FLOW VALVE.  REPLACED GASKET IAW MM 21-20-00.  GROUND RUN AND OPERATIONAL CHECK COMPLETED.
